Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a lemma of Shimura


Author: Ze-Li Dou
Journal: Proc. Amer. Math. Soc. 131 (2003), 77-82
MSC (2000): Primary 11F30, 11F41, 11F55, 11F67
DOI: https://doi.org/10.1090/S0002-9939-02-06652-2
Published electronically: May 22, 2002
MathSciNet review: 1929025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The subject of this paper is a quaternion algebra over a quadratic extension of a totally real algebraic number field. We generalize an important technical lemma of Shimura, on which a certain period of automorphic forms depends.


References [Enhancements On Off] (What's this?)

  • [D1] Z.-L. Dou, On a theta correspondence with respect to a quadratic extension, J. Number Theory 79 (1999), 1-18. MR 2000j:11063
  • [D2] -, Theta correspondence and Hecke operators relative to a quadratic extension, Acta Arithmetica XCIII.3 (2000), 237-255. MR 2001f:11074
  • [D3] -, On the fundamental periods of Hilbert modular forms, Transactions of the American Mathematical Society 346 (1994), 147-158. MR 95b:11052
  • [He85] D. A. Hejhal, A classical approach to a well-known correspondence on quaternion groups, Lecture Notes in Math. 1135 (1985), 127-196, Springer-Verlag. MR 87h:11045
  • [Sh80] G. Shimura, The arithmetic of certain zeta functions and automorphic forms on orthogonal groups, Ann. Math. 111 (1980), 313-375. MR 81g:10041
  • [Sh81I] -, On certain zeta functions attached to two Hilbert modular forms, I, Ann. Math. 114 (1981), 127-164. MR 83d:10036a
  • [Sh81II] -, On certain zeta functions attached to two Hilbert modular forms, II, Ann. Math. 114 (1981), 569-607. MR 83d:10036b
  • [Sh82] -, The periods of certain automorphic forms of arithmetic type, J. Fac. Sci. Univ. Tokyo (Sect. IA) 28 (1982), 605-632. MR 84f:10040
  • [Sh88] -, On the critical values of certain Dirichlet series and the periods of automorphic forms, Invent. Math. 94 (1988), 245-305. MR 90e:11069
  • [Sh90] -, On the fundamental periods of automorphic forms of arithmetic type, Invent. Math. 102 (1990), 399-428. MR 91k:11041

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30, 11F41, 11F55, 11F67

Retrieve articles in all journals with MSC (2000): 11F30, 11F41, 11F55, 11F67


Additional Information

Ze-Li Dou
Affiliation: Department of Mathematics, Texas Christian University, P. O. Box 298900, Fort Worth, Texas 76129
Email: z.dou@tcu.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06652-2
Keywords: Quaternionic automorphic forms, periods of automorphic forms, theta correspondence
Received by editor(s): February 14, 2000
Received by editor(s) in revised form: August 22, 2001
Published electronically: May 22, 2002
Additional Notes: Research for this article was partially supported by NSA Grant MDA904-97-1-0109 and by the Texas Christian University Research Fund.
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society